Volume 11, Issue 2 (11-2016)                   IJMSI 2016, 11(2): 87-96 | Back to browse issues page



DOI: 10.7508/ijmsi.2016.02.006

XML Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Toomanian M, Amini M, Heydari A. Representations of Double Coset Lie Hypergroups. IJMSI. 2016; 11 (2) :87-96
URL: http://ijmsi.ir/article-1-517-en.html

Abstract:  

We study the double cosets of a Lie group by a compact Lie subgroup. We show that a Weil formula holds for double coset Lie hypergroups and show that certain representations of the Lie group lift to representations of the double coset Lie hypergroup.

We characterize smooth (analytic) vectors of these lifted representations.

Type of Study: Research | Subject: General

Add your comments about this article : Your username or Email:
Write the security code in the box

© 2015 All Rights Reserved | Iranian Journal of Mathematical Sciences and Informatics

Designed & Developed by : Yektaweb